MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "the lens was explanted.".
 
Additional Manufacturer Narrative
Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.Based on the results from the investigation, the lens was returned in two pieces.The lens surface and cross sections were clear and did not carry any cloudy / blurry appearances.Lenstec can further confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating "the lens was explanted.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key23769586
Report Number9613160-2025-00056
Device Sequence Number9687444
Product Code HQL
UDI-Device Identifier00844369027298
UDI-Public00844369027298
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale